Another item that I have, complicating this whole mess:
i have had a white tongue for quite some time now. That's why I added a nystatin rinse and diflucan, followed by itraconazole for a period of time, - to treat yeast. They didn't make a difference. Coincidentally (or not), during these treatments is when my neuropathy surfaced, and for a while I attributed those symptoms to the medications, as many of the 'azole' medications, especially itraconazole, have been linked to peripheral neuropathy. I'm still thinking those medications could have caused some PN, which is being exacerbated by my bart treatment... I really don't know, and neither does my llmd.
My llmd has been aware of this tongue issue, and suggests that it's not yeast, but I am struggling to find another cause. Not much more info available on here, aside from Candida and maybe some other misc. bacteria. I scrape a significant film off of it regularly, but the white color remains. I took sacroB for a while, and recently switched to a caprillic acid based supplement to see if that makes a difference. Still on nystatin and regularly take probiotics. I have read that yeast can exacerbate, and even cause symptoms, including PN, by dumping toxins into the body. Might look into some oil pulling to see if that can help clear things up.
might look into mold as well...
Post Edited (PNWBoarder) : 11/15/2017 11:37:16 AM (GMT-7)